# SDR C2XA03IA042

- Difficulty date: April 27, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000004
- Part serial: 00723
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 2538, THE CREW NOTED AFTER TAKEOFF THAT THE LANDING GEAR WOULD NOT RETRACT, AIR/GROUND SENSOR FAILURE ON EICAS. FOLLOWED QRH.  THE CREW RETURNED THE AIRCRAFT TO  IAH, AND, LANDED WITHOUT INCIDENT.  IAH-  MAINTENANCE SERVICED THE NOSE LANDING GEAR SHOCK ABSORBER IAW EMB 145 AMM  32-20-01,PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION, AND, RETRACTION IAW EMB145 AMM 32-30-00, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
